# SDR DALA13066786307

- Difficulty date: December 7, 2013
- Submitted: December 8, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1220 S8L FOUND CRACKED.  REPAIRED IAW SRM 53-40-07, REPAIR 6 .
